Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

History of prolonged vaginal bleeding. Prescribed qlaira pills. Is it okay?

is it safe to prescribe qlaira pills for a 50 y/0 with history of prolonged vaginal bleeding for 3 wks ( 4 days moderate flow followed by spotting)? Previous menses were regular , monthly 4 days duration. Qlaira doesnt cause endometrial hyperplasia . Is it ok to give qlaira on this patient and for how long would she take it?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for posting your query on health care magic.
Bleeding per vagina in a 50 year old female is something to be of concern.
Before starting the pills, i suggest you to get an ultrasound- transvaginal for endometrial thickness.
If ET is more than 5 mm, i suggest you to get a hysteroscopic directed biopsy.
It is gold standard to rule rule out endometrial pathology if any.
If everything is normal, you can continue with the prescribed medication.
Hope this helps.
Dr Nilofer
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor